# SDR CALA2024042401219

- Difficulty date: April 19, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3380459
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 PYLON OB SIDE TE FAIRING UPPER WEB ATTACH ANGLE CRACKED. TAG NO 91007. REPORTED BY V930423 #1PYLON O/B SIDE TE FAIRING UPPER WEB ATTACH ANGLE WAS REMOVED AND REPLACED IAW B767 SRM 51-40-02 PARAGRAPH 7. DRAWING DOC #313T3380.ESFR 1035900.TRANSCRIBED FROM AMES NON ROUTINE 168798-0400-0017.
